RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 63, Issue 5  


General quantum polynomials: irreducible modules and Morita equivalence
V. A. Artamonov
3
The problem of general Radon representation for an arbitrary Hausdorff space
V. K. Zakharov, A. V. Mikhalev
37
The space of parallel linear networks with a fixed boundary
A. O. Ivanov, A. A. Tuzhilin
83
Killing $f$-manifolds of constant type
V. F. Kirichenko, L. V. Lipagina
127
On the first case of Fermat's theorem for cyclotomic fields
V. A. Kolyvagin
147
Almost-representations and asymptotic representations of discrete groups
V. M. Manuilov
159
Homogenization of parabolic equations with contrasting coefficients
G. V. Sandrakov
179
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019